# SDR CALA2015050493650

- Difficulty date: May 2, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 56,798 hours, 13,351 cycles
- Engine: Pwa PW4056
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND DURING NR 2 SERVICE CHECK, FOUND A CRACK ON RT INBD SIDE OF RT ELEVATOR, ABOUT 4 INCHES FROM INBD EDGE.  REMOVED DAMAGE AREA IAW SRM 51-70-04 REPAIR GENERAL, PARA 5 C 1.  COMPLETED STEPS 5 C 2 & 5 C 3 IAW SRM 51-70-04.  GENERAL INSTALLED TE FASTENERS, SEALED, PRIMED & PAINTED.  REPLACED DAMAGED ELEVATOR SKIN IAW SRM 51 70 04 350 CARBON FIBER REPAIRS.
